MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH
Model Number 100043-05
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a surgery, the edges of galaflex 3dr fell off, without the customer cutting them.There was no patient harm or injury.
 
Additional Manufacturer Narrative
As reported, during a surgery, the edges of galaflex 3dr fell off, without the customer cutting them.The photo provided shows the rim of a galaflex 3dr detached from the mesh.Based on the photo it is most likely the rim may have torn from over handling and stretching of the rim.However, the photo does not assist in determining root cause.Additional follow-up is ongoing to obtain information and to confirm the sample availability.Based on the limited information provided and without having the sample to evaluate, no conclusions can be made.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GALAFLEX 3DR
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25160277
Report Number1213643-2026-00625
Device Sequence Number18308221
Product Code OOD
UDI-Device Identifier00810054980049
UDI-Public(01)00810054980049(17)290915(10)LXLN0025
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100043-05
Device Catalogue NumberFR3D05
Device Lot NumberLXLN0025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown